# SDR CALA2016031195211

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 57,320 hours, 23,328 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 33-51-38 BATTERY, EMER RT FAULTS ON CIDS DISPLAY DURING TEST.  R & R & REINSTALLED BATTERY, FAULT CLEARED, TEST PASSED.
